# SDR CA150130002

- Difficulty date: January 29, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,729 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE CLIMB OUT OF LAS, FLIGHT EXPERIENCED GREEN HYDRAULIC SYSTEM FAILURE. THE PUMP WAS TURNED OFF WITH PTU PICKING UP THE PRESSURE. ON APPROACH, WITH THE HIGH DEMAND ON THE PTU, THE LANDING GEAR WOULD NOT LOCK DOWN RESULTING IN A GO-AROUND. THE FLIGHT DECLARED AN EMERGENCY WITH ATC AND AN ALTERNATE GEAR EXTENSION WAS SUCCESSFULLY CARRIED OUT. AS A RESULT OF THE FAILURE, NOSE WHEEL STEERING WAS LOST AND ATC WAS ADVISED. A LANDING ON R26L WAS CARRIED OUT AND A TOW WAS ARRANGED TO THE GATE. THEY WAS NO ADVERSE PASSENGER REACTION REPORTED BY THE CREW.  RESOLUTION LANDING GEAR PUT BACK TO NORMAL MODE PER AMM 32-00-00-860-003A. LANDING GEAR FUNCTION TEST CARRIED OUT PER AMM 32-31-00-720-002-A.
